# SDR MASA200500167

- Difficulty date: March 1, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 8,092 hours, 6,900 cycles
- Engine: Ge CF343B1
- Engine time: 8,092 hours, 6,900 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

EMERGENCY DECLARED.  SHUTDOWN NR 2 ENGINE AND DIVERTED TO IAD DUE TO LOSS OF OIL PRESSURE.  MX IS IN THE PROCESS OF TROUBLESHOOTING.
